Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 48, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 5, 2017, 9:19 PM EDT for 4 counties in Tennessee. It was in force for 26 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 9:19 PM EDT (01:19 UTC)
- Expired
- Apr 5, 2017, 9:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Grainger County, TN, Jefferson County, TN, Knox County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 41 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 9:20 PM EDT | HAIL 0.88 | 3 Nw Knoxville, TN | REPORTED NEAR SCHADD ROAD AND CLINTON HIGHWAY |
| Apr 5, 9:22 PM EDT | TSTM WND DMG | Knoxville, TN | TREES DOWN IN AND AROUND THE KNOXVILLE AREA. REPORT SEEN ON KNOXVILLE POLICE DEPARTMENT TWITTER ACCOUNT. |
| Apr 5, 9:25 PM EDT | TSTM WND DMG | Knoxville, TN | THUNDERSTORMS CAUSED A PARTIAL ROOF COLAPSE AND BUILDING DAMAGE NEAR THE CORNER OF FIFTH AVENUE AND WINONA STREET. TIME ESTIMATED FROM RADAR. |
| Apr 5, 9:42 PM EDT | TSTM WND DMG | Strawberry Plains, TN | TREES AND POWER LINES DOWN AROUND RUSH STRONG SCHOOL. TIME ESTIMATED BY RADAR. |
| Apr 5, 9:46 PM EDT | TSTM WND DMG | 1 Ne Strawberry Plains, TN | SEVERAL TREES DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:50 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2789 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -96 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
014
WUUS54 KMRX 060119
SVRMRX
TNC057-089-093-173-060145-
/O.NEW.KMRX.SV.W.0048.170406T0119Z-170406T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
919 PM EDT WED APR 5 2017
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Knox County in eastern Tennessee...
Northwestern Jefferson County in eastern Tennessee...
Southwestern Grainger County in eastern Tennessee...
Southeastern Union County in eastern Tennessee...
* Until 945 PM EDT
* At 918 PM EDT, a severe thunderstorm was located near Knoxville,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Knoxville, Alcoa, Jefferson City, Rutledge, Louisville, Plainview,
New Market, Strawberry Plains, Halls, Blaine, Luttrell, House
Mountain S.p., Buffalo Springs, Maloneyville, Lake Forest, Mascot,
Bearden, Joppa and Powell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 1000 PM EDT for eastern
Tennessee.
LAT...LON 3585 8409 3600 8412 3603 8406 3605 8407
3632 8355 3619 8345 3619 8347 3616 8346
3615 8343 3609 8338 3601 8360 3604 8367
3599 8366 3587 8398 3588 8400 3587 8403
3587 8401 3586 8402 3584 8407
TIME...MOT...LOC 0118Z 240DEG 47KT 3594 8403
HAIL...0.88IN
WIND...60MPH
$$
EMH1 follow-up statement
334
WWUS54 KMRX 060132
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
932 PM EDT WED APR 5 2017
TNC057-089-093-173-060145-
/O.CON.KMRX.SV.W.0048.000000T0000Z-170406T0145Z/
Knox TN-Jefferson TN-Grainger TN-Union TN-
932 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR NORTHEASTERN KNOX...NORTHWESTERN JEFFERSON...SOUTHWESTERN
GRAINGER AND SOUTHEASTERN UNION COUNTIES...
At 931 PM EDT, a severe thunderstorm was located 7 miles northeast of
Knoxville, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Knoxville, Jefferson City, Rutledge, Plainview, New Market,
Strawberry Plains, Halls, Blaine, Luttrell, House Mountain S.p.,
Buffalo Springs, Maloneyville, Lake Forest, Mascot and Joppa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 1000 PM EDT for eastern
Tennessee.
LAT...LON 3589 8393 3611 8396 3632 8355 3619 8345
3619 8347 3616 8346 3615 8343 3609 8338
3601 8360 3604 8367 3599 8366
TIME...MOT...LOC 0131Z 240DEG 47KT 3603 8384
HAIL...0.88IN
WIND...60MPH
$$
EMHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:25 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 5, 7:25 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Morristown TN 725 PM EDT Wed Apr 5 2017 .Aviation...Main concerns are the following: 1) Severe storms at CHA between 00-01Z,TYS between 01-03Z, and TRI between 03-05Z. 2) MVFR ceiling and showers spreading back into the area around daybreak Thursday. 3) Strong westerly winds developing behind FROPA between 09-13Z Thursday. West winds between 20 and 30kts gusting up to 35kts are expected for Thursday. Given shear and instability later today along with synoptic forcing, threat for severe storms will increase. Shear and instability is sufficient for tornadoes across the CHA area through 01Z. Besides the tornado threat, strong winds aloft, lowering freezing level, and increasing HAIL CAPES may produce some damaging winds and large hail up to Golfball size at CHA/TYS this evening. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 48 56 39 60 / 70 60 10 0 Knoxville McGhee Tyson Airport, TN 48 53 38 57 / 80 70 40 10 Oak Ridge, TN 48 54 38 58 / 80 70 30 10 Tri Cities Airport, TN 47 50 34 50 / 90 80 60 20 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...Winter Weather Advisory from 8 AM Thursday to 8 AM EDT Friday for Blount Smoky Mountains-Cocke Smoky Mountains-Johnson- Sevier Smoky Mountains-Southeast Carter-Southeast Greene- Southeast Monroe- Unicoi. VA...Winter Weather Advisory from 8 AM Thursday to 8 AM EDT Friday for Wise. &&
Hazardous weather outlook, Apr 5, 4:33 PM EDT, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 433 PM EDT Wed Apr 5 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-062045- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 433 PM EDT Wed Apr 5 2017 /333 PM CDT Wed Apr 5 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight ...Outbreak of Severe Thunderstorms Expected Across the Eastern Tennessee Valley and Southern Appalachian Region This Afternoon and Evening... A strong upper-level storm system will move into the region on today. The associated cold front is expected to trigger scattered to numerous severe thunderstorms through this evening. Damaging straight-line winds in excess of 60 mph and hail up to the size of golfball will be possible with these storms. A few tornadoes will also be possible with the strongest storms. Additionally, a localized strong tornado cannot be ruled out, particularly along the Cumberland Plateau and across southeast Tennessee. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday ...Winter Weather Advisory is in effect for the Mountains of southwest Virginia and far east Tennessee... A strong cold front will move across area tonight with colder air spilling into the southern Appalachians. The cold air will allow the rain showers to change to snow across the higher elevations Thursday morning. Snow accumulations of 3 to 6 inches are possible at elevations at or above 4000 feet, and 1 to 3 inches between 2500 and 4000 feet, by Thursday evening. Heavier amounts are possible across the highest elevations. A dusting or less of snow is expected elsewhere in areas below 2500 to 3000 feet. After this system moves through winds out of the northwest will increase Thursday into Friday, especially in the higher elevations. Winds of 30-40 mph with higher gusts will be possible, especially at elevations above 2500 feet. A Wind Advisory may be needed at a later time to address this. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening in support of severe weather operations.
In the hours before
Local storm report, Apr 5, 8:01 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
801 PM EDT WED APR 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL DUNLAP 35.37N 85.39W
04/05/2017 M1.00 INCH SEQUATCHIE TN EMERGENCY MNGR
HAIL RANGED IN SIZE FROM A NICKEL TO A QUARTER.
&&Special weather statement, Apr 5, 8:12 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
812 PM EDT WED APR 5 2017
TNZ036-037-067>069-060100-
Anderson TN-Roane TN-Loudon TN-Union TN-Knox TN-
812 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LOUDON...KNOX...
ANDERSON...ROANE AND SOUTHWESTERN UNION COUNTIES UNTIL 900 PM EDT...
At 811 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fairview, or 8 miles southwest of Kingston, moving northeast at 50
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Knoxville, Oak Ridge, Clinton, Lenoir City, Alcoa, Kingston,
Rockwood, Loudon, Farragut, Fairview, Oliver Springs, Louisville,
Plainview, Midtown, Harriman, Halls, Norris, Big Ridge S.p., Karns
and Dearmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1000 PM EDT for eastern
Tennessee.
LAT...LON 3571 8462 3573 8464 3572 8469 3582 8477
3598 8452 3602 8438 3605 8434 3607 8436
3623 8411 3623 8407 3625 8408 3628 8403
3628 8399 3632 8397 3600 8366 3584 8407
3583 8412 3585 8414 3584 8414 3564 8462
TIME...MOT...LOC 0011Z 239DEG 60KT 3577 8460Special weather statement, Apr 5, 8:23 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Morristown TN
823 PM EDT WED APR 5 2017
TNZ013-014-036-037-060115-
Anderson TN-Claiborne TN-Campbell TN-Union TN-
823 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR CLAIBORNE...NORTHEASTERN
ANDERSON...CENTRAL CAMPBELL AND NORTHERN UNION COUNTIES UNTIL 915 PM
EDT...
At 823 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Jacksboro, or 9 miles north of Clinton, moving
northeast at 60 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Clinton, La Follette, New Tazewell, Tazewell, Jacksboro, Harrogate,
Caryville, Lake City, Norris, Springdale, Cove Lake S.p., Cumberland
Gap, Arthur, Andersonville, Sharps Chapel, Disney, Norris Dam S.p.,
Clairfield, Powell River Preserve and Fincastle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1000 PM EDT for eastern
Tennessee.
LAT...LON 3659 8346 3657 8342 3609 8419 3622 8434
3659 8397 3658 8369 3660 8368
TIME...MOT...LOC 0023Z 228DEG 54KT 3622 8418Special weather statement, Apr 5, 8:55 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Morristown TN
855 PM EDT WED APR 5 2017
TNZ014-015-037-038-060145-
Claiborne TN-Hancock TN-Union TN-Grainger TN-
855 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAIBORNE...HANCOCK...
NORTHERN GRAINGER AND UNION COUNTIES UNTIL 945 PM EDT...
At 855 PM EDT, Doppler radar was tracking a strong thunderstorm near
Maynardville, moving northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Maynardville, Sneedville, Rutledge, New Tazewell, Tazewell,
Plainview, Blaine, Luttrell, Springdale, Lone Mountain, Howard
Quarter, Big Ridge S.p., Thorn Hill, Evanston, Rose Hill, Sharps
Chapel, Sandlick, Powell River Preserve, Joppa and Norris Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1000 PM EDT for eastern
Tennessee.
LAT...LON 3659 8294 3651 8312 3647 8316 3615 8372
3617 8374 3617 8385 3629 8398 3633 8397
3659 8354
TIME...MOT...LOC 0055Z 239DEG 45KT 3628 8385
EMHSpecial weather statement, Apr 5, 8:58 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Morristown TN
858 PM EDT WED APR 5 2017
TNZ084>087-099>102-060200-
West Polk TN-Northwest Monroe TN-East Polk TN-Southeast Monroe TN-
Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
858 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...MEIGS...POLK...
MCMINN...WESTERN MONROE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 1000
PM EDT...
At 857 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Dayton to 8 miles northwest of
Cleveland to near Harrison to Chickamauga. Movement was northeast at
50 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Chattanooga, Cleveland, Athens, Sweetwater, Madisonville, Decatur,
Benton, Ducktown, Etowah, Charleston, Harrison, East Cleveland, South
Cleveland, Wildwood Lake, Collegedale, Englewood, Tellico Plains,
Niota, Calhoun and William L. Davenport Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1000 PM EDT for eastern
Tennessee.
LAT...LON 3499 8520 3517 8514 3531 8494 3555 8485
3555 8479 3558 8481 3562 8478 3571 8463
3565 8462 3563 8458 3562 8451 3564 8452
3565 8452 3567 8443 3564 8438 3567 8432
3563 8425 3558 8431 3518 8429 3499 8432
TIME...MOT...LOC 0057Z 236DEG 44KT 3547 8490 3524 8499 3512 8519 3490
8528
05/MASpecial weather statement, Apr 5, 9:00 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Morristown TN
900 PM EDT WED APR 5 2017
TNZ036-067>069-060145-
Anderson TN-Roane TN-Loudon TN-Knox TN-
900 PM EDT WED APR 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOUDON...KNOX...
SOUTHEASTERN ANDERSON AND EAST CENTRAL ROANE COUNTIES UNTIL 945 PM
EDT...
At 859 PM EDT, Doppler radar was tracking a strong thunderstorm near
Farragut, or near Oak Ridge, moving northeast at 60 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Knoxville, Oak Ridge, Clinton, Lenoir City, Farragut, Louisville,
Halls, Karns, Maloneyville, Mascot, Bearden, Powell and House
Mountain S.p..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1000 PM EDT for eastern
Tennessee.
LAT...LON 3575 8429 3595 8440 3622 8397 3616 8391
3617 8390 3617 8382 3603 8369 3585 8408
3584 8411 3583 8412 3585 8413 3585 8414
3582 8414
TIME...MOT...LOC 0059Z 238DEG 53KT 3591 8424
EMHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:00 PM EDT | Special Weather Statement | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 2 more | 60 min |
| Apr 5, 8:10 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion, Meigs, Sequatchie | 65 min |
| Apr 5, 8:10 PM EDT | Wind Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more | 31 hr |
| Apr 5, 8:12 PM EDT | Special Weather Statement | MRX | Anderson, Knox, Roane | 48 min |
| Apr 5, 8:23 PM EDT | Special Weather Statement | MRX | Anderson, Claiborne | 52 min |
| Apr 5, 8:55 PM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Hancock, Union | 50 min |
| Apr 5, 8:58 PM EDT | Special Weather Statement | MRX | Bradley, McMinn, Meigs, Polk | 62 min |
| Apr 5, 9:00 PM EDT | Special Weather Statement | MRX | Knox | 45 min |
| Apr 5, 9:42 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson, Knox | 39 min |
| Apr 5, 10:15 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Hawkins, Jefferson | 27 min |
| Apr 6, 3:36 PM EDT | Freeze Watch | MRX | Blount, Campbell, Carter, Claiborne, Cocke, Greene and 11 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.